# SDR 96ZZZM725

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20454
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 727
- Part time: 58,129 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION FOUND BY ULTRASONIC AND EDDY CURRENT A CRACK APPROXIMATELY 1 INCH LOCATED AT THE FUSELAGE CHORD, RHS BS 727, OUTBOARD CHORD AT STRINGER 18A.  CHORD SECTION REPLACED AS PER EO 5394G068, EO 5394G6075 AND SB 737-53-1088.  (M)
